Advertisement

Lettere al Nuovo Cimento (1971-1985)

, Volume 34, Issue 18, pp 553–558 | Cite as

Some remarks on the nonnegative quantum-mechanical distribution function

  • A. Jannussis
  • N. Patargias
  • A. Leodaris
  • P. Filippakis
  • T. Filippakis
  • A. Streclas
  • V. Papatheou
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Società Italiana di Fisica 1982

Authors and Affiliations

  • A. Jannussis
    • 1
  • N. Patargias
    • 1
  • A. Leodaris
    • 1
  • P. Filippakis
    • 1
  • T. Filippakis
    • 1
  • A. Streclas
    • 1
  • V. Papatheou
    • 1
  1. 1.Department of Theoretical PhysicsUniversity of PatrasPatrasGreece

Personalised recommendations